Usted está aquí: Inicio

[Publicaciones en revistas]

    • L2-SUMMAND VECTORS IN BANACH SPACES
    • [Revista]: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
    • [Volumen]: 134
    • [Numero]: 7
    • [Pagina inicial]: 2109
    • [Pagina final]: 2115
    • [Año]: 2006
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FRANCISCO JAVIER GARCÍA PACHECO
    • ON THE RECEPTION AND SPREAD OF METAPHYSICAL EXPLANATIONS OF IMAGINARY NUMBERS IN SPAIN
    • [Revista]: REVISTA DE LA ACADEMIA CANARIA DE LAS CIENCIAS
    • [Volumen]: 18
    • [Numero]: 1-2
    • [Pagina inicial]: 101
    • [Pagina final]: 134
    • [Año]: 2006
    • [Autor] ([es]): JOSÉ MIGUEL PACHECO CASTELAO, FCO.-JAVIER PÉREZ FERNÁNDEZ, CARLOS SUÁREZ ALEMÁN
    • UNCONDITIONALLY CAUCHY SERIES AND CESARO SUMMABILITY
    • [Revista]: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
    • [Volumen]: 324
    • [Numero]: 1
    • [Pagina inicial]: 39
    • [Pagina final]: 48
    • [Año]: 2006
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, ANTONIO GUTIÉRREZ DÁVILA, ANTONIO SALA PÉREZ
    • VECTOR SPACES OF NON-MEASURABLE FUNCTIONS
    • [Revista]: ACTA MATHEMATICA SINICA, ENGLISH SERIES
    • [Volumen]: 22
    • [Numero]: 6
    • [Pagina inicial]: 1805
    • [Pagina final]: 1808
    • [Año]: 2006
    • [Autor] ([es]): FRANCISCO JAVIER GARCÍA PACHECO , JUAN BENIGNO SEOANE SEPULVEDA
    • ALMOST TRANSITIVITY IN C-0 SPACES OF VECTOR-VALUED FUNCTIONS
    • [Revista]: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY
    • [Volumen]: 48
    • [Pagina inicial]: 513
    • [Pagina final]: 529
    • [Año]: 2005
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FERNANDO RAMBLA BARRENO
    • OPERATORS WITH COMMON HYPERCYCLIC SUBSPACES
    • [Revista]: JOURNAL OF OPERATOR THEORY
    • [Volumen]: 54
    • [Numero]: 2
    • [Pagina inicial]: 251
    • [Pagina final]: 260
    • [Año]: 2005
    • [Autor] ([es]): RICHARD M ARON , JUAN BÈS, FERNANDO LEÓN SAAVEDRA, ALFREDO PERIS
    • REFLEXIVITY, CONTRACTION FUNCTIONS AND MINIMUM-NORM ELEMENTS
    • [Revista]: STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
    • [Volumen]: 42
    • [Numero]: 4
    • [Pagina inicial]: 431
    • [Pagina final]: 443
    • [Año]: 2005
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FRANCISCO JAVIER GARCÍA PACHECO
    • SOME QUESTIONS ABOUT ROTUNDITY AND RENORMINGS IN BANACH SPACES
    • [Revista]: AUSTRALIAN MATHEMATICAL SOCIETY JOURNAL
    • [Volumen]: 79
    • [Pagina inicial]: 131
    • [Pagina final]: 140
    • [Año]: 2005
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FRANCISCO JAVIER GARCÍA PACHECO
« Septiembre 2017 »
Septiembre
LuMaMiJuViDo
123
45678910
11121314151617
18192021222324
252627282930